# SDR SIMA200115802

- Difficulty date: June 7, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adj
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3423 - NR 2 THRUST REVERSER DISAGREE DURING TAKEOFF.  ABORTED TAKEOFF.  ADJUSTED NR 2 THRUST REVERSER ACTUATOR ROD ENDS IAW AMM 78-32-01-420-001-A00.  OPS CHECK GOOD.  (M)
